Artículos de revistas
Nonlocal asymmetric exclusion process on a ring and conformal invariance
Journal of Statistical Mechanics, Bristol : Institute of Physics - IOP, v. 2013, n. 9, p. P09010-1-P09010-29, Sept. 2013
Alcaraz, Francisco Castilho
We present a one-dimensional nonlocal hopping model with exclusion on a ring. The model is related to the Raise and Peel growth model. A nonnegative parameter u controls the ratio of the local backwards and nonlocal forwards hopping rates. The phase diagram, and consequently the values of the current, depend on u and the density of particles. In the special case of half-lling and u = 1 the system is conformal invariant and an exact value of the current for any size L of the system is conjectured and checked for large lattice sizes in Monte Carlo simulations. For u > 1 the current has a non-analytic dependence on the density when the latter approaches the half-lling value.